| Title:
|
Reconstruction of graphs with special degree-sequences (English) |
| Author:
|
Širáň, Jozef |
| Language:
|
English |
| Journal:
|
Mathematica Slovaca |
| ISSN:
|
0139-9918 |
| Volume:
|
32 |
| Issue:
|
4 |
| Year:
|
1982 |
| Pages:
|
403-404 |
| . |
| Category:
|
math |
| . |
| MSC:
|
05C60 |
| idZBL:
|
Zbl 0502.05045 |
| idMR:
|
MR676577 |
| . |
| Date available:
|
2009-09-25T09:24:52Z |
| Last updated:
|
2012-08-01 |
| Stable URL:
|
http://hdl.handle.net/10338.dmlcz/129060 |
| . |
| Reference:
|
[1] ULAM S. M.: A Collection of Mathematical Problems.Wiley New York, 1960. Zbl 0086.24101, MR 0120127 |
| Reference:
|
[2] HARARY F.: Graph Theory.Addison-Wesley. Reading, Mass., 1969. Zbl 0196.27202, MR 0256911 |
| Reference:
|
[3] BONDY. J. A., HEMMINGER R. L.: Graph reconstruction: a survey.J. Graph Theory 1. 1977, 227-268. Zbl 0375.05040, MR 0480189 |
| . |